# SDR FDEA200902280770

- Difficulty date: February 28, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 66,886 hours, 27,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NDA6024
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT AREA INP SEVERE CORROSION ON BEAM LOWER PANEL FLOOR.  REPAIRED BEAM IAW SRM 53-00-01, FIG 9, SHT 8, VOL I AND SRM 53-70-00, FIG 18, VOL I.
